EconPapers    
Economics at your fingertips  
 

Testing normality in bivariate probit models: a simple artificial regression based LM test

Anthony Murphy ()

No 199427, Working Papers from School of Economics, University College Dublin

Abstract: A simple and convenient LM test of normality in the bivariate probit model is derived. The alternative hypothesis is based on a form of truncated Gram Charlier Type series. The LM test may be calculated as an artificial regression. However, the proposed artificial regression does not use the outer product gradient form. Thus it is likely to perform reasonably well in small samples.

Keywords: Bivariate probit; Normality; Truncated Gram Charlier series; LM test; Artificial regression; Econometrics--Mathematical models; Regression analysis (search for similar items in EconPapers)
JEL-codes: C35 (search for similar items in EconPapers)
Date: 1994-12
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://hdl.handle.net/10197/1768 First version, 1994 (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ucn:wpaper:199427

Access Statistics for this paper

More papers in Working Papers from School of Economics, University College Dublin Contact information at EDIRC.
Bibliographic data for series maintained by Nicolas Clifton ().

 
Page updated 2019-10-21
Handle: RePEc:ucn:wpaper:199427